Cookies?
Library Header Image
LSE Research Online LSE Library Services

The normal approximation for semiparametric averaged derivatives

Robinson, Peter (1995) The normal approximation for semiparametric averaged derivatives. Econometrica, 63 (3). pp. 667-680. ISSN 0012-9682

Full text not available from this repository.

Abstract

With the same normalization as that for standard parametric statistics, and centered at a parameter of interest, many semiparametric estimates based on n observations have been shown to be root-n-consistent and asymptotically normal. In the context of semiparametric averaged derivative estimates, we go further by showing that the rate of convergence of the finite-sample distribution to the normal limit distribution can equal that of standard parametric statistics.

Item Type: Article
Official URL: http://eu.wiley.com/WileyCDA/WileyTitle/productCd-...
Additional Information: © 1995 The Econometric Society
Library of Congress subject classification: H Social Sciences > HB Economic Theory
Journal of Economic Literature Classification System: C - Mathematical and Quantitative Methods > C1 - Econometric and Statistical Methods: General > C14 - Semiparametric and Nonparametric Methods
Sets: Departments > Economics
Collections > Economists Online
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 27 Apr 2007
URL: http://eprints.lse.ac.uk/1542/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only